Shop & Create on Zazzle
 

Meds and Weight

I was asked which of my meds make it the hardest for me to lose weight. I started to answer that question in my comments. Then I realized it was a very relevant question that I didn’t want everyone to miss. So I’m turning it into a blog post.

None of my meds in general seem to have weight gain as a side effect. Granted everyone responds to meds differently but I’ve been very careful about what I’ve gone on. I can’t afford to gain weight. I’m already larger than what is healthy.

While my meds may not always cause weight gain, so to speak, they don’t make losing easy. Geodon, and anti-psychotics in general are the most guilty of this. They are the first to make you pack on the pounds. My last anti-psychotic, before the Geodon, made me crave carbs. Geodon, luckily, doesn’t seem to make me gain weight though.

I’m stabilized at abound 244. Some times I’m a few pounds more, sometimes I’m a little less. But always right around there.

Leave a Reply

Your email address will not be published. Required fields are marked *